Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/43164
Title: Distributed consensus filter on directed switching graphs
Authors: Li, S 
Guo, Yi
Issue Date: 2014
Source: International journal of robust and nonlinear control, 2014, v. 25, no. 13, p. 2019-2040
Abstract: We consider distributed estimation on a directed graph with switching topologies. Motivated by a recent PI consensus filter, we modify the protocol and remove the requirement of bidirectional exchange of neighboring gains for fixed topologies. We then extend the protocol to switching topologies and propose a new hybrid consensus filter design. Convergence results under both balanced directed, and general directed graphs are given for switching graphs. Consensus error bounds are analytically derived in the case of time-varying inputs. Satisfactory simulation results are shown.
Keywords: Multi-agent systems
Distributed estimation
Consensus filter
Directed graph
Switching topology
Publisher: John Wiley & Sons
Journal: International journal of robust and nonlinear control 
ISSN: 1049-8923 (print)
1099-1239 (online)
DOI: 10.1002/rnc.3187
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

WEB OF SCIENCETM
Citations

18
Last Week
0
Last month
Citations as of Sep 20, 2020

Page view(s)

278
Last Week
4
Last month
Citations as of Sep 14, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.